# SDR ASAA1149808

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHEAR TIE FORWARD SIDE OF BS 500B BETWEEN STR 28R AND 28L HAS CORROSION AROUND FASTENERS.  REMOVED CORRODED SHEAR TIE REPAIR FABRICATED NEW REPAIR AND INSTALLED IAW B737 400 SRM 51 40 02 AND 53 00 07 REPAIR 7.
